# SDR UPS04141963

- Difficulty date: February 26, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Inoperative
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAXIING TO PARK, NORMAL BRAKING FAILED.  SWITCHED TO ALT BRAKE, BRAKE CAME ACTIVE RIGHT AWAY.  TAXI WAY WAS COVERED WITH ICE.  NORMAL BRAKE SYSTEM CHECK IAW MM 32-43-00-5 SATISFACTORY.
